Hi Glennda~I did a google search, and form what I have just read, it seems that P.O.T.S can cause those horrid PAC's. I understand your nervousness over this, I have PAC's and they scare me silly.
I am not sure if it will go away completely, I know that most folks with PAC's/PVC's have them off and on all the time, they can leave for awhile, but, they usually return, when you least expect it. They are almost always benign however.
PAC's can turn into A-fib, but, usually that happens in folks with high blood pressure, are older, and have a structurally damaged heart. You are on the right track keeping you weight down, and having low blood pressure helps as well.
Have you talked to your cardiologist about this concern? I am very sure he/she will be able to alleviate your fears more than I can. In the meantime, try not to worry, I know, easier said than done, but try, and ask the doctor or his nurse these questions.
Oh, regarding vitamins, I take a lot but, darn it, the PAC's are still with me too I have found one thing that helps, that is a brand of vitamin C with magnesium, calcium and potassium, I take it in crystal form that melts in water, it really seems to help. If I add the herb, Echinacea, it even helps more. I also take the herb called "Hawhorne Berry" this is another helper.
Keep us posted as to how you are doing.